# SDR SIMA20160610003

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 36,693 hours, 32,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IN GALLEY OVERHEAD EMERGENCY LIGHT IAW AMM 33-50-09.  OP CHECKED GOOD IAW AMM 33-50-00.
